Finite Regular Locally Projective Spaces.
Mathematische Zeitschrift, Tome 119 (1971), pp. 83-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171477,
author = {Jean Doyen and Xavier Hubaut},
title = {Finite {Regular} {Locally} {Projective} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {83--88},
year = {1971},
volume = {119},
zbl = {0199.24101},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171477/}
}
Jean Doyen; Xavier Hubaut. Finite Regular Locally Projective Spaces.. Mathematische Zeitschrift, Tome 119 (1971), pp. 83-88. http://geodesic.mathdoc.fr/item/MZ_1971__119_171477/